Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Asymptotics of eigenvalues of the Maxwell system in a domain with small cavities


Author: D. V. Korikov
Translated by: D. V. Korikov
Original publication: Algebra i Analiz, tom 31 (2019), nomer 1.
Journal: St. Petersburg Math. J. 31 (2020), 13-51
MSC (2010): Primary 35Q61
DOI: https://doi.org/10.1090/spmj/1582
Published electronically: December 3, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Maxwell system in a bounded domain $ \Omega (\varepsilon )$ with finitely many cavities is considered. The cavity diameters are proportional to a small parameter $ \varepsilon $. The perfect conductivity conditions are given on the boundary $ \partial \Omega (\varepsilon )$. The asymptotics of the eigenvalues $ \lambda (\varepsilon )$ is described as $ \varepsilon \to 0$. The proposed model describes the perturbations of the eigenfrequencies of an electromagnetic resonator caused by the presence of metal particles in its volume; the model can be of use for plasma diagnostics.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35Q61

Retrieve articles in all journals with MSC (2010): 35Q61


Additional Information

D. V. Korikov
Affiliation: St. Petersburg State University, Ul′yanova 1, 198504 St. Petersburg, Russia
Email: thecakeisalie@list.ru

DOI: https://doi.org/10.1090/spmj/1582
Keywords: Maxwell system, singularly perturbed domains, asymptotics of eigenvalues
Received by editor(s): April 17, 2017
Published electronically: December 3, 2019
Additional Notes: The research was supported by Russian Science Foundation grant no. 17-11-01126
Article copyright: © Copyright 2019 American Mathematical Society